News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Headache with Lexapro


 jen334 - Wed Mar 26, 2008 2:02 pm

I started taking Lexapro and Ambien two days ago. The first day I felt ok, but today I have a splitting headache. I have a history of headaches, which are well controlled at this time. Due to my headache history, I was started on only 5 mg of Lexapro. I really want this to work. Do headaches sometimes go away as treatment continues?
 Dr. E. Seigle - Wed Apr 02, 2008 7:44 pm

Dear Jen334,

Yes, often the headaches will go away as your body accomodates to the medication. If you feel that you can tolerate waiting a little bit, you may find that the headaches stop. However, it may take a few days to a week or two. If the headaches persist or worsen, contact your doctor. Good luck!

-Eliot Seigle MD
 Dr. E. Seigle - Wed Apr 02, 2008 7:49 pm

Dear Jen334,

Yes, often the headaches will go away as your body accomodates to the medication. If you feel that you can tolerate waiting a little bit, you may find that the headaches stop. However, it may take a few days to a week or two. If the headaches persist or worsen, contact your doctor. Good luck!

-Eliot Seigle MD

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here